# SDR DXTR20121214001

- Difficulty date: December 7, 2012
- Submitted: December 14, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 5,868 hours, 3,928 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 69150308
- Condition: Delaminated
- Location: Zone 100
- Part time: 5,868 hours, 3,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONTROL CABIN TEMP IN AUTOMODE. TROUBLESHOT AND FOUND DEBRIS IN CABIN CONDITIONED AIR DUCT CHECK VALVE.  REMOVED CHECK VALVE TO REMOVED DEBRIS. FOUND CABIN MIXING MUFF AND COCKPIT MIXING MUFF DELAMINATING ON THE INSIDE.  REMOVED LT AND RT MUFFS AND DUCTING REF MM 21-21-03.  RE-INSTALLED SAME SERVICABLE CABIN COND AIR DUCT CHECK VALVE REF MM 21-22-01.  INSTALLED NEW LT AND RT MIXING MUFFS (PN: 6915030-8) AND REINSTALLED DUCTING REF MM 21-21-03.  PERFORMED GROUND RUN NO LEAKS NOTED.  PERFORMED CABIN AUTO TEMP CHECK REF MM 21-22-00.  OPS CHECK GOOD.
